# SDR 9711889933

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND RIGHT FORWARD OVERWING EMERGENCY EXIT SIGN VERY DIM.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.
